Guys / Gals
I had a similar thread like this but I didn't want to bump it. I didn't think it would get much attention being an older thread. I'm going to go into more details. I was deployed to Balad and Baghdad Iraq from 2006-2007 with the 1-131 AVN BN (Air Assault), 36th CAB. While over there I developed a rash that comes and goes. I have seen my dermo numerous times about it and he keeps giving me a cream, the cream works for a while but then the damn thing comes right back. It shows up on my face, arms and legs. Also, my hearing is really bad because some dumb private laid down on a 50 cal before I could put my hearing pro in and my ears have been ringing and jacked ever since. I did have an LOD on the ears but no one can find it. The idiot medic obviously didn't do it properly and I was never given a copy. That was the only thing I had an LOD on. My knees are in bad shape and pop all the time and hurt really bad, sometimes worse than others. I first hurt them when I was climbing out of tower guard in Balad and I had on my full battle rattle. I missed a step and slid down the ladder and landed on my knees, they haven't been the same since. My back hurts sometimes just due to the heavy lifting and constant working I did in the army. I landed on my wrist when I fell off the back of a HEMTT and landed on my wrist and now it hurts a little but not much, but it's always popping and can be a bit of an annoyance. I also suffer from panic and anxiety attacks. I had one today that was pretty severe...the worst I have had. I started sweating really bad, shaking, my heart was pounding really fast, I was dizzy, hard of breath, confused. I thought I was gonna pass out. I had to be helped back to my office so I could try and chill out and relax. I have panic attacks but nothing as bad as today. Also, I can have pretty bad mood swings...the smallest things can set me off...and thats the worst because I end up hurting the people I care about the most with the things I say and the way I act. All of this with the exception of the knees, back, wrist and rash started after I came back home. Also...I have difficulty falling asleep and I get terrible nightmares sometimes. I didn't go to the Medic with any of these issues while in Iraq. I guess I just wanted to be a good soldier and keep soldiering on. I see a dermatologist for the rash and he has no idea what it is and I see a psychiatrist and was put on medications but I don't like how they make me feel. I have been to the va once and I never went back because the whole thing scares me a bit honestly. My question is....since I have no LOD's, what can I do to get my claim? I do have witnesses of these events. Thanks in advance guys!
-James USA Veteran OIF 06-08